AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
accutane
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 127
Join Date: Jan 2007
accutane - 10-25-2007, 08:14 PM

Started a 5 month cycle of accutane three weeks ago. Thought some of you might wonder how things are going. First week my lips got a little chapped but acne stayed the same. second week I needed some major lip therapy (chap stick) and noticed the acne getting worse. I was drying out but I started to get boils in certain areas on my back and shoulders. Im now at the end of my third week and finally noticed that everything is drying up, even the boils that started forming from second week. lips are still chapped and every crevis on my face is chaffing. I'm sure small amounts of lotion will help. Almost all of the acne on my back is starting to fade away. Havent noticed any other side effects yet besides major dry skin and lip chapping. Will keep updating on a weekly basis.
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
Online
Posts: 4,208
Join Date: Aug 2005
Lightbulb 10-26-2007, 08:43 AM

Quote:
Originally Posted by jarhead95
Started a 5 month cycle of accutane three weeks ago. Thought some of you might wonder how things are going. First week my lips got a little chapped but acne stayed the same. second week I needed some major lip therapy (chap stick) and noticed the acne getting worse. I was drying out but I started to get boils in certain areas on my back and shoulders. Im now at the end of my third week and finally noticed that everything is drying up, even the boils that started forming from second week. lips are still chapped and every crevis on my face is chaffing. I'm sure small amounts of lotion will help. Almost all of the acne on my back is starting to fade away. Havent noticed any other side effects yet besides major dry skin and lip chapping. Will keep updating on a weekly basis.

It a very strong drug that can have nast side effects but does work if you can tolerate it. Have you tried alternatives,,,like the acneannihilator thats a sponsor here?
   
Reply With Quote
Update
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 127
Join Date: Jan 2007
Update - 11-14-2007, 10:40 PM

Alright, I'm in the middle of my second month and still no changes in side effects. So far this stuff is the shit. Drying me up really good. I havent had any new acne for about two weeks now. The old acne inflamation is just starting to fade away. I just hope I dont have any scaring afterwards. Still at 40 mg a day. Doc said maybe next month he'll bump me up to 80 a day. Cant wait to finish this stuff so I can start another cycle.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 9
Join Date: Sep 2007
Location: scotland
11-16-2007, 09:27 AM

i did a course of this powerful stuff and got all the usual side affects red dry skin everywhere,dry eyes in the morning ,needed drops,chapped lips and general joint pains everywhere.workouts were difficult hell getting out of bed in the morning was difficult with the sore joints.it took months to stop my acne which is normal.this was 18 months ago and have had very few spots if any on my back or chest even on a heavy test cycle. they are a lot smaller and dont scar if i get any.this stuff seems to damage the oil releasing glands in the skin and they take ages to recover.if i had to do another course i would its worth it

Last edited by derek-the-scot; 11-16-2007 at 09:33 AM.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 04:11 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.